I was withdrawn from Xanax, a benzodiazepine, in the cold month of March 2008. When I was having bad reactions from it before it was even withdrawn I experienced severe itchy heels of my feet whenever I went to bed. No rash, no nothing. I thought it was maybe dry skin due to the cold.
The itchiness went away in the warm humid months - but those same months were also the months that I stabilized on Klonopin in place of the Xanax; and the Xanax withdrawals went away too.
Well now I'm trying to withdraw from Klonopin, another benzodiazepine, and I'vebeen on it since then - and it is also late October, very cold and dry. the heels of my feet are itchy again at night, and sometimes the palms of my hands.
Could this be withdrawal symptoms, or otherwise neurologically related, or could it be something else such as reaction to the climate changes?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.